# SDR 01FDEA00433

- Difficulty date: June 11, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517529
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN EXTERNAL SKIN AT BS 1193 JUST BELOW STR 16R.  *S/D*  REMOVED AND REPLACED SKIN PER FEDEX SRM 53-30-3 FIG 1.
